# SDR AALA202305058265

- Difficulty date: April 28, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING UPPER COVE PANEL, AFT BETWEEN FLAP FAIRING 2 AND 3 TWO ATTACH BOLTS WORN AND LOOSE. FURTHER EVALUATION FOUND CRACK. LOCATION AT WING STATION 278.5 AND LEFT BUTT LINE 278.5. REMOVED AND REPLACE WITH NEW DEFLECTOR RIB.
